# SDR SWAA2022112969829

- Difficulty date: November 10, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N8512U
- Make and model: Boeing 737-8H4
- Aircraft serial: 38816
- Aircraft time: 20,066 hours, 9,602 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H BS663 UPPER ATTACH ANGLE IS CRACKED ON VAPOR BARRIER RBL8 WL167.68 / [01] VALIDATED APPLICABILITY OF SRM 57-10-10-2R-5;[06] RECEIVED SPLICE ANGLE RO#891808-SWA-1 AND REPLACEMENT ANGLE RO#891808-SWA.;[07] HFEC INSPECTED OPEN HOLES IAW 737 NDTM PART 6 51-00-00 PROCEDURE 16.  NO CRACKS NOTED.  EQUIP USED:  -NORTEC 600 ID: ATS2353 CAL DUE: 01/23  -MINIMITE ID: ATS1411 CAL DUE: 07/23;[08] VERIFIED CORRECTIVE ACTION #3;[09] VERIFIED CORRECTIVE ACTION #3;[10] VERIFIED CORRECTIVE ACTION 6. PERFORMED A DETAILED INSPECTION OF THE REPAIR AREA AND THE UNDERLYING STRUCTURE IAW SRM 57-10-10-2R-5 STEP 4. D.;[11] LOCATED; DRILLED; TRIMMED; DEBURRED; APPLIED CHEMICAL CONVERSION COATING AND PRIMERED REPAIR PARTS @ RH BS663 VAPOR BARRIER UPPER ATTACH ANGLE RBL8-RBL20 WL167.68 IAW SRM 57-10-10-2R-5.;[12] OK TO INSTALL REPAIR PARTS @ BS663 VAPOR BARRIER UPPER ATTACH ANGLE RBL8-RBL20 WL167.68.;[13] VERIFIED CORRECTIVE ACTION 11. OK TO INSTALL REPAIR PARTS;[14] INSTALLED REPAIR PARTS @RH BS663 VAPOR BARRIER UPPER ATTACH ANGLE RBL8-RBL20 WL167.68 IAW SRM 57-10-10-2R-5. BOND CHECK GOOD IAW SRM 57-10-10-2R-5. BONDING METER ID: E9332 S/N: 1009 DUE:10/2023.;
